Bounds for maps of an interval with one reflecting critical point. I

Genadi Levin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove real bounds for interval maps with one reflecting critical point.

Original languageAmerican English
Pages (from-to)287-298
Number of pages12
JournalFundamenta Mathematicae
Volume157
Issue number2-3
StatePublished - 1998

Fingerprint

Dive into the research topics of 'Bounds for maps of an interval with one reflecting critical point. I'. Together they form a unique fingerprint.

Cite this